Quitting Oxycodone with Loperamide- My story begins... - Part 203

By Jungledog · Feb 4, 2015 · ·
  1. I was sick yesterday. Not feeling that great yet today but have to go to work. Sitting here sipping coffee and playing with my kitten who is biting me. He is too cute!

    Things are ok. My head is ok. I read the Fifty Shades series. That was good for my libido! :) hubby and I are working at our marriage. Things are slowly improving.

    Beach, yeah tapering kratom hurts a little but if you go slow it is nothing compared to oxycodone. You will be surprised about the overall ease.

    Off to work. Love to you guys!

Comments

  1. BeachWalk
    Re: Quitting Oxycodone with Loperamide - My story begins...

    Sorry you've been sick JD. Hope you're feeling better soon. There is some horrendous virus going around that causes vomiting. My teen niece has had it for 4 days now and all the kids in her class are getting it.

    Well, I'm on a rollercoaster of peaks and valleys dealing with my damn withdrawal issues. Since I have a horrendous migraine today I had to increase my kratom. This morning I woke up really early with complete withdrawal symptoms -- jumping out of skin, etc. I thought that was over, but no. Prior to today I was only taking 1.5 teaspoons of Bali twice a day = 3 teaspoons total = 7.5mg. I weighed a baker's teaspoon completely leveled off and it was 2.5mg on my digital scale.

    I am in pain. I just increased the kratom to 2 teaspoons on my last dose and have taken promethazine for nausea. I think that's what you suggested I do before JD. Anyway, the increase helped. I can't take Benadryl for nausea because for some reason it makes me wired.

    I have no idea what my point is other than people with pain must treat it -- which is why I was on the oxycodone in the first place. I am thrilled that I am off it, however I need to augment my current meds with kratom. I simply cannot withdraw from kratom at this point in time. Maybe later. I have just spent 3 long weeks withdrawing from oxycodone. I am exhausted. And, I need a break. Preferably an all expense paid vacation to some place warm.
  2. Golddust Woman
    Hi JD, I hope you are feeling better. I know you really don't have time to take care of yourself like you need to. I wish it could be easier for you.

    Beachwalk, I know you must be utterly exhausted. It takes the body time to adjust to living without meds it has become accustomed to. I hope you feel better real soon.

    Sending positive waves~~~~~~GDW
To make a comment simply sign up and become a member!